# SDR SWIA202162385

- Difficulty date: August 9, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH WING OTBD GROUND SPOILER HAS CORRODED CENTER HINGE ATTACHING HARDWARE    (C-CHECK RO 11-05-2021)   REMOVED AND REPLACED CORRODED CENTER HINGE ATTACHING HARDWARE WITH NEW HARDWARE. CALIBRATED TOOL USED: TUC4238, DATE: 30-JUN-22. REF. CRJ-700, AMM 27-63-01-000-802, (CONFIG A01) STEP: 4.A. (4), AMM 27-63-01-400-802, (CONFIG A01) STEP: A.4. (1)-(4), (10).
